MAUDE Adverse Event Report: MMJ SA DE CV (USD); TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD); TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5PED
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Extubate (2402)
Date of Event 11/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the patient was accidentally "excreted" but respiratory efforts were presented and cpap was placed as medical intervention.

Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6874168
Report Number2936999-2017-05476
Device Sequence Number18967374
Product Code JOH
UDI-Device Identifier30884522026707
UDI-Public30884522026707
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5PED
Device Catalogue Number3.5PED
Device Lot Number12H0920JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;